Issue
J. Phys. Theor. Appl.
Volume 7, Number 1, 1908
Page(s) 861 - 872
DOI https://doi.org/10.1051/jphystap:019080070086100
J. Phys. Theor. Appl. 7, 861-872 (1908)
DOI: 10.1051/jphystap:019080070086100

Sur la position d'équilibre d'un ellipsoide anisotrope dans un champ uniforme

Georges Meslin

Without abstract


PACS
4120G - Magnetostatics; magnetic shielding, magnetic induction, boundary-value problems.

Key words
Ellipsoid -- Magnetic field effects -- Uniform field

First page of the article